# SDR DXTA2024081900263

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 9,036 hours, 7,192 cycles
- Engine: Pwc PW535E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 307291301
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE FAILURE DEPARTING SFO AT 1000' MSL. 2-3 BANGS THEN ENGINE FAILURE. NOT ASSOCIATED WITH ANY CAS MESSAGES. SHUT LEFT ENGINE DOWN & BURNED OFF FUEL & RETURNED TO SFO.  ACCOMPLISHED THE REMOVAL OF THE LT ENGINE AND INSTALLED A RENTAL INSPECTED ENGINE. PERFORMED THE TLD CLEARING PROCEDURE. ACCOMPLISHED OIL SERVICING AND INITIAL IDLE RUN WITH SATISFACTORY RESULTS, NO LEAKS NOTED. ACCOMPLSIHED POST ENGINE INSTALLTION OPERATIONAL CHECKS WITH ENGINE WITH IN EMM PARAMETERS, NO LEAKS NOTED. CLOSED ALL ACCESS AS REQUIRED. MAINTENANCE ACCOMPLISHED IAW AMM 71-00-00/400 AND EMM 71-00-00-760-804 AND 71-00-00-760-823.
